Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Gradient estimate for a nonlinear heat equation on Riemannian manifolds


Author: Xinrong Jiang
Journal: Proc. Amer. Math. Soc. 144 (2016), 3635-3642
MSC (2010): Primary 58J35; Secondary 35B53, 35K55
DOI: https://doi.org/10.1090/proc/12995
Published electronically: February 2, 2016
MathSciNet review: 3503732
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we derive a local Hamilton type gradient estimate for a nonlinear heat equation on Riemannian manifolds. As its application, we obtain a Liouville type theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 58J35, 35B53, 35K55

Retrieve articles in all journals with MSC (2010): 58J35, 35B53, 35K55


Additional Information

Xinrong Jiang
Affiliation: Institute of Mathematics and Information Science, Jiangxi Normal University, Nanchang, 330022, People’s Republic of China
Email: jiangxr1979@yahoo.com, 1844375561@qq.com

DOI: https://doi.org/10.1090/proc/12995
Keywords: Gradient estimate, nonlinear heat equation, Riemannian manifold
Received by editor(s): April 23, 2015
Received by editor(s) in revised form: October 8, 2015
Published electronically: February 2, 2016
Additional Notes: This work was supported by the National Natural Foundation of China (11261038) and The JiangXi Normal University Youth Development Fund.
Communicated by: Guofang Wei
Article copyright: © Copyright 2016 American Mathematical Society